# SDR P5CA9600698

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Migrated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING ON FORE FLAP SUPPORT FITTING OF LEFT INBOARD FLAP OUTBOARD TRACK.  REPLACED BUSHING FASTENERS.
